# SDR 2004UALA00505

- Difficulty date: May 26, 2004
- Submitted: June 1, 2004
- Operation: Air carrier
- Aircraft: N919UA
- Make and model: Boeing 737522
- Aircraft serial: 25386
- Aircraft time: 34,641 hours, 26,044 cycles
- Engine: Ge CFM56*
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO MRY DUE TO A BURNING ODOR IN COCKPIT. WATER SEPARATOR TEMPERATURE SENSOR FAILED. REPLACED TEMPERATURE SENSOR AND LH/RH COALESCER BAGS. PERFORMED OPERATIONAL TEST AND NO SMELL NOTED.
